# SDR AMTA200600331

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE PIN THAT ATTACHES THE LT HORIZ STAB HAS PLATING DAMAGE.  INSTALLED NEW PIN BOLT PN 180A1612-4 MID.  AFT SPAR LT HORIZ STAB IAW MM AND EO.  (K)
